Title: Generalized Monodromy Conjecture in dimension two
Authors: Nemethi, Andras ×
Veys, Willem #
Issue Date: 2012
Publisher: University of Warwick, Department of Mathematics
Series Title: Geometry & Topology vol:16 issue:1 pages:155-217
ISSN: 1465-3060
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
GeneralizedMonodromyConjectureInDimensionTwo.pdf Published 311KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science